# SDR DHL9974125C

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT MLG STRUT DOOR FWD HINGE HINGED FAIRING HAS CRACKED, HINGE AT DOOR ATTTACH.  REPLACED HINGE PER SRM 51-30-2, N/R 7004.
